# SDR DALA2018033002094

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL 211ALF IN THE COCKPIT.  THE FLOOR PANEL  WAS FABRICATED IAW SRM 53-20-50-2R-3 AND  INSTALLED IAW CARD 2040-0024 JOB 001-0061.
